# SDR SWIA20241024

- Difficulty date: October 24, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 44,147 hours, 32,508 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Roller
- Part number: CC670124593
- Condition: Failed Insp
- Location: Lt Slat Track
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ROLLER ON SLATS 3-2 FWD 1B FAILED INSPECTION (C-CHECK RO 12/24/2024) (FILED CLOSED)OK, TO INSTALL. PA. 911290REMOVED AND REPLACED LH ROLLER ON SLAT 3-2 FWD IB IAW CRJ 700 AMM 27-81-44.
